Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

BP of 169/90. Is it normal?

blood pressure 169 over 90 and I m taking blood pressure meds
Asked On : Tue, 3 May 2011
Answers:  2 Views:  1767
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,Welcome to HCM.
Your bp is slightly on higher side and you need to increase the dose of the medication, so consult your doctor for further management.You can also have salt restricted diet, avoid pickles, salty food and stress. Go for a regular walk for a minimum of half hour which will help reducing BP.Also have a good sleep for 8 hrs.
Take care.
Answered: Fri, 26 Aug 2011
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
With anti hyper tensive medicines your blood pressure is not called Wel controlled.
Now a days criteria is that BP should remain 120-130 \ 80-90. with anti hypertensive drugs.
Seek advise of your doctor regarding this level of bp.
Answered: Tue, 3 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor